View : 21 Download: 0

On quasinilpotent operators. III

Title
On quasinilpotent operators. III
Authors
Foias C.Jung I.B.Ko E.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2005
Journal Title
Journal of Operator Theory
ISSN
0379-4024JCR Link
Citation
vol. 54, no. 2, pp. 401 - 414
Indexed
SCIE; SCOPUS WOS scopus
Abstract
This paper is a continuation of our study [9], [3] of quasinilpotent operators in which we obtain some new hyperinvariant-subspace theorems for such operators. We also prove a structure theorem about certain quasinilpotent operators and reduce the hyperinvariant subspace problem for quasinilpotent operators to a special subcase. © Copyright by THETA.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE